Computation of convex bounds for present value functions with random payments

Ahcan, Ales, Darkiewicz, Grzegorz, Goovaerts, Marc, Hoedemakers, Tom . Journal of Computational & Applied Mathematics 2006. 186 (1) :23-42

Locate this article in:

Bibtex

@article{CIS-214376,
  Author = {Ahcan, Ales and Darkiewicz, Grzegorz and Goovaerts, Marc and Hoedemakers, Tom},
  Title = {Computation of convex bounds for present value functions with random payments},
  Journal = {Journal of Computational & Applied Mathematics},
  Volume = {186},
  Number = {1},
  Year = {2006},
  Pages = {23--42},
  Keywords = {Log-normal, Elliptical distribution, comonotonicity, convex order, Stochastic cash flows, Present value functions, Black and Scholes model, independent distributed payment, identically distributed payment, tempered stable distribution}
}

Similar articles